Header menu link for other important links
X
Structure of optical soliton solution for nonliear resonant space-time Schrödinger equation in conformable sense with full nonlinearity term
Alabedalhadi M., Al-Smadi M., Al-Omari S., Baleanu D.,
Published in IOP Publishing Ltd
2020
Volume: 95
   
Issue: 10
Abstract
Nonclassical quantum mechanics along with dispersive interactions of free particles, long-range boson stars, hydrodynamics, harmonic oscillator, shallow-water waves, and quantum condensates can be modeled via the nonlinear fractional Schrödinger equation. In this paper, various types of optical soliton wave solutions are investigated for perturbed, conformable space-time fractional Schrödinger model competed with a weakly nonlocal term. The fractional derivatives are described by means of conformable space-time fractional sense. Two different types of nonlinearity are discussed based on Kerr and dual power laws for the proposed fractional complex system. The method employed for solving the nonlinear fractional resonant Schrödinger model is the hyperbolic function method utilizing some fractional complex transformations. Several types of exact analytical solutions are obtained, including bright, dark, singular dual-power-type soliton and singular Kerr-type soliton solutions. Moreover, some graphical simulations of those solutions are provided for understanding the physical phenomena. © 2020 IOP Publishing Ltd.
About the journal
JournalData powered by TypesetPhysica Scripta
PublisherData powered by TypesetIOP Publishing Ltd
ISSN00318949
Open AccessNo